# SDR N6WA2015090401

- Difficulty date: September 4, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 27,669 hours, 18,740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMER LIGHTS INOPERATIVE AT SERVICE DOOR.  DEFERRED FLOOR LEVEL EMER LIGHTS IAW MEL 33-51-01.
